# SDR J7SA0204201402

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N264FX
- Make and model: Lear 60LEAR
- Aircraft serial: 340
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE FLIGHT CREW DID NOT RECEIVE A CONFIRMED NOSE GEAR DOWN INDICATION.  EMERGENCY WAS DECLARED, THE ACFT LANDED & KDPA WITH GEAR DOWN.  NO ACFT DAMAGE MX IS TROUBLESHOOTING.  SUPPLEMENTAL SDR TO FOLLOW.
